본문 바로가기
KERD
논문KCI 등재

Ticlopidine에 의해 유발된 담즙정체간염과 진정적혈구계무형성증 1예

A case of ticlopidine induced acute cholestatic hepatitis and pure red cell aplasia

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Ticlopidine inhibits platelet aggregation and provides beneficial secondary prevention of cerebrovascular and coronary artery disease. Frequently reported adverse effects of ticlopidine include diarrhea, nausea, and rash. However, to our knowledge, there are only a few published reports of the simultaneous occurrence of cholestatic hepatitis and pure red cell aplasia. Here we report a patient with simultaneous severe cholestatic hepatitis and pure red cell aplasia associated with ticlopidine. Although these adverse effects are rare, periodic hematological and liver function tests are recommended after starting ticlopidine.

Abstract

Ticlopidine inhibits platelet aggregation and provides beneficial secondary prevention of cerebrovascular and coronary artery disease. Frequently reported adverse effects of ticlopidine include diarrhea, nausea, and rash. However, to our knowledge, there are only a few published reports of the simultaneous occurrence of cholestatic hepatitis and pure red cell aplasia. Here we report a patient with simultaneous severe cholestatic hepatitis and pure red cell aplasia associated with ticlopidine. Although these adverse effects are rare, periodic hematological and liver function tests are recommended after starting ticlopidine.

참고문헌 (16)

  1. Bortolotti R, "Ticlopidine-induced aplastic anemia", Recenti Prog Med, 93, pp.428~431 (2002)
  2. Taher A, "Ticlopidine-induced aplastic anemia and quick recovery with G-CSF: case report and literature review", Am J Hematol, 63, pp.90~93 (2000)
  3. de la Torre Lima FJ, "Severe neutropenia induced by ticlopidine. Presentation of two cases and review of the literature", An Med Interna, 19, pp.376~377 (2002)
  4. Hung MJ, "Granulocyte colony stimulating factor treatment for delayed recovery of ticlopidine-related neutropenia", Int J Clin Pract, 56, pp.70~71 (2002)
  5. Waguri N, "Intrahepatic cholestasis and pure red cell aplasia associated with ticlopidine", Eur J Intern Med, 14, pp.192~195 (2003)
  6. Yamamoto N, "Ticlopidine induced acute cholestatic hepatitis complicated with pure red cell aplasia", J Clin Gastroenterol, 38, pp.84~ (2004)
  7. Sossai P, "Liver injury with the use of ticlopidine", Ann Pharmacother, 32, pp.1370~1371 (1998)
  8. Gent M, "The Canadian American Ticlopidine Study (CATS) in thromboembolic stroke", Lancet, 1, pp.1215~1220 (1989)
  9. Skurnik YD, "Ticlopidine-induced cholestatic hepatitis", Ann Pharmacother, 37, pp.371~375 (2003)
  10. Pizarro AE, "Acute hepatitis due to ticlopidine", Rev Neurol, 33, pp.1014~1020 (2001)
  11. Iqbal M, "Ticlopidine-induced cholestatic hepatitis: report of three cases and review of the literature", Dig Dis Sci, 43, pp.2223~2226 (1998)
  12. Berent R, "Cholestatic hepatitis as a rare side effect of therapy with ticlopidine", Z Gastroenterol, 38, pp.587~591 (2000)
  13. Wu MS, "Ticlopidine- induced severe cholestatic hepatitis", Zhonghua Yi Xue Za Zhi (Taipei), 63, pp.663~666 (2000)
  14. Alberti L, "Ticlopidine-induced cholestatic hepatitis successfully treated with corticosteroids", Am J Gastroenterol, 97, pp.1072~ (2002)
  15. Amaro P, "Ticlopidine-induced prolonged cholestasis: a case report", Eur J Gastroenterol Hepatol, 11, pp.673~676 (1999)
  16. Ono K, "Agranulocytosis caused by ticlopidine and its mechanism", Am J Hematol, 37, pp.239~242 (1991)

관련 논문AI추천

이 간행물의 다른 논문 (8건)